EconPapers    
Economics at your fingertips  
 

Representations and Identities for Homogeneous Technologies

Espinosa Miguel (), Jean Bonaldi () and Hernán Vallejo
Additional contact information
Espinosa Miguel: Universidad de los Andes

Authors registered in the RePEc Author Service: Miguel Andres Espinosa Farfan ()

The B.E. Journal of Theoretical Economics, 2009, vol. 9, issue 1, 1-25

Abstract: Using up to nine different ways to represent homogeneous technologies with decreasing returns to scale, this article presents and proves identities between those different representations of such technologies, outlining the homogeneity properties of each representation. These identities, which allow to shift from one representation of a technology to another -- and which are summarized in a matrix of identities -- can be useful since they provide a tool to obtain explicit functional forms for homogeneous technologies. They can also be useful to simplify computational procedures when different representations of a technology are needed. Finally, the article also refers explicitly to some aspects of producer theory that are often neglected or treated in a marginal way in the literature, such as the inverse supply, the non conditional cost and the inverse input demands functions.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.2202/1935-1704.1573 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
Working Paper: Representations and Identities for homogeneous Technologies (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:bejtec:v:9:y:2009:i:1:n:29

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/bejte

DOI: 10.2202/1935-1704.1573

Access Statistics for this article

The B.E. Journal of Theoretical Economics is currently edited by Burkhard C. Schipper

More articles in The B.E. Journal of Theoretical Economics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2022-01-03
Handle: RePEc:bpj:bejtec:v:9:y:2009:i:1:n:29